# SDR FDEA201001160191

- Difficulty date: January 16, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545772
- Condition: Cracked
- Location: Bs 720 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LWR SIDE, HAS CRACK STA 720, STR 27R.  REPAIRED IAW SRM 53-10-3 FIG 3 AND REPAIRED STRINGER 27R FWD PIT BETWEEN STA 700 TO 720 IAW SRM 53-10-3 FIG 1.
